# SDR SWAA2021060979968

- Difficulty date: June 5, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 64,028 hours, 37,689 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD MLG TRUNNION FITTING LUG CORROSION REPAIR EA 1-757-03246 / 1. JIMMY CHHAY (TECHNICIAN), 06-JUN-2021 10:25 UTC C/W EA 1-A57-3246
